Indian Pharmacopoeia Commission IPC

Ghāziābād, India

Indian Pharmacopoeia Commission IPC

Ghāziābād, India
SEARCH FILTERS
Time filter
Source Type

Sharma S.,Academy of Scientific and Innovative Research AcSIR | Sharma S.,Indian Institute of Integrative Medicine | Guru S.K.,Indian Institute of Integrative Medicine | Guru S.K.,University of Massachusetts Medical School | And 15 more authors.
Chemico-Biological Interactions | Year: 2017

Tumor angiogenesis and PI3K/Akt/mTOR pathway are two major molecular objectives for the treatment and management of breast cancer. Here we first time report the molecular mechanism of a marine sponge alkaloid derivative 4-chloro fascapysin (4-CF) for its anticancer and antiangiogenesis potential. It simultaneously targets multiple cancer and angiogenesis dynamics, such as proliferation, chemotaxis cell migration, and invasion, growth factors signaling cascade, autophagy and apoptosis in HUVEC and MDAMB-231 breast cancer cells. It inhibited the VEGF mediated microvessel sprouting and blood vessel formation in the matrigel plug of C57/BL6J mice. It inhibits the tumor growth in ET (solid) mouse tumor model. It significantly inhibited cell survival through PI3K/Akt/mTOR pathway, with attendant effects on key pro-angiogenesis factors like HIF-1α, eNOS and MMP-2/9. The cytotoxicity of 4-CF was reversed by co-treatment with the VEGF and Akt inhibitors sunitinib and perifosine, respectively or by the addition of neutralizing VEGF antibodies. The apoptotic potential of 4-CF was through mitochondrial dependent as illustrated through loss of mitochondrial membrane potential. The safety profile of 4-CF was acceptable as it exhibits five times high cytotoxic IC50 value in normal cells as well as no apparent toxicities in experimental tumor mice at therapeutic doses. © 2017 Elsevier B.V.


Das S.,NRS Medical College and Hospital | Mondal S.,Indian Pharmacopoeia Commission IPC | Dey J.K.,NRS Medical College and Hospital
Therapeutic Drug Monitoring | Year: 2012

This case report highlights a very rare adverse drug reaction of oral roxithromycin causing toxic epidermal necrolysis (TEN). A 54-year-old male patient diagnosed with upper respiratory tract infection was prescribed oral roxithromycin 150 mg twice daily for 7 days. On the 10th day, the patient was admitted to the emergency with sore throat, redness, watering of eyes, painful micturition, and severe skin lesions. The skin lesions were multiple, severely painful, burning, coalesced, and filled with fluid-producing large blisters appearing on the lip, face, and trunk and then gradually spreading to legs, arms, palms, hands, and feet extensively involving much >30% of body surface area. Clinical examination, blood investigation, and histopathological examination of the skin confirmed the diagnosis of TEN. There was no history of any concomitant medications, drug allergy, burn injury, recent graft, or transplant or any coexisting infections such as herpes simplex. Other resembling skin diseases were eliminated after proper dermatological examination. This episode of TEN was probably drug (roxithromycin) induced. The drug was immediately stopped, and the patient was treated meticulously resulting in gradual reversal of the diseased state. Naranjo adverse drug reaction probability scale suggested the likelihood that oral administration of roxithromycin was responsible for the TEN was 'probable.' Copyright © 2012 by Lippincott Williams & Wilkins.


Das S.,Lane College | Ganguly A.,Lane College | Ghosh A.,Lane College | Mondal S.,Indian Pharmacopoeia Commission IPC | And 2 more authors.
Therapeutic Drug Monitoring | Year: 2012

This case report highlights a very rare adverse drug reaction caused by oral pantoprazole resulting in acute pancreatitis. An 11-year-old boy was diagnosed with gastroesophageal reflux disease. Apart from general advice for lifestyle and dietary changes, he was symptomatically prescribed oral pantoprazole 40 mg once daily 30 minutes before meals for 4 weeks. The symptoms of gastroesophageal reflux disease were improving gradually, but the patient developed progressive symptoms of acute pancreatitis and was admitted in the emergency department with acute abdominal pain. Relevant investigations were done, and it was diagnosed as a case of acute pancreatitis. There was no evidence of any other possible hereditary, traumatic, surgical, metabolic, infective, organic, or pathologic causes giving rise to this condition, and this acute pancreatitis was probably drug (pantoprazole) induced. Dechallenge was done, and the patient was treated conservatively resulting in reversal of the diseased state. Naranjo adverse drug reaction probability scale suggested that the likelihood that oral administration of pantoprazole was responsible for the acute pancreatitis was 'probable. © 2012 by Lippincott Williams & Wilkins.

Loading Indian Pharmacopoeia Commission IPC collaborators
Loading Indian Pharmacopoeia Commission IPC collaborators